# SDR IXXA20240202002

- Difficulty date: January 31, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 92,580 hours, 12,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 92,580 hours, 12,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS LINE MAINTENANCE REPORTED #1 EMERGENCY FLASHLIGHT INOPERATIVE. FLASHLIGHT EMERGENCY LIGHTING BATTERY REMOVED AND REPLACED PER B767 AMM 25-64-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
